MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-65
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cardiosave intra aortic balloon pump (iabp) optical sensor was inserted loosely.When the optical sensor was inserted into the fiber optic module for use in treatment, it was found to be loose.As a result, the device was replaced with another iabp and treatment was started.A plastic foreign object was found at the receiving side of the fiber optic module.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
Due to character restrictions in block e1 full event site name is: (b)(6), full event site address is (b)(6), full event site city name is (b)(6).A supplemental report will be submitted upon completion of investigation.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h3, h6 (health effect ¿ clinical code, type of investigation, investigation findings, investigation conclusions), h11.The getinge field service engineer (fse) inspected the device and found that the fiber optic module was not responding.A piece of plastic/unknown foreign material (not a getinge product) was discovered inside the fiber optic module.After the foreign material was removed, the module responded normally, passed testing, and the insertion issue was resolved.There was no reported patient harm.All operational and safety checks were performed.
 
Event or Problem Description
It was reported that when inserting the fiber optic module for use in treatment, the cs300 intra aortic balloon pump (iabp) had a loose optical sensor connection when the optical sensor was inserted into the fiber optic module for treatment.As a result, the device was replaced with another iabp and treatment was started.There was no reported patient harm.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: b5.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23424612
Report Number2249723-2025-0004484
Device Sequence Number8253602
Product Code DSP
UDI-Device Identifier10607567108322
UDI-Public(01)10607567108322
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-65
Device Catalogue Number0998-00-3023-65
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer11/21/2025
12/21/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date12/01/2025
12/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown